I had my very first visit with my therapist yesterday. Yeah Me : )
I told her that I had started taking meds and after the 4th day I started experiencing paranoia. So I stopped taking them. She said, good that probably means that I didn't need the medication in the first place.
So now I'm confused. Has anyone else experienced paranoia after taking medication? If so, did your doctor just take you off the medication and put you on another one?
I'm so confused. Is she saying that I don't need meds at all or is she saying that I have something different from anxiety and that's why I had the symptom of paranoia?
I know I should've asked this then but I was having a panic attack and couldn't concentrate and kind of blanked out at that moment.
So I'm confused now to say the least. Do meds cause paranoia or is there something else going on....
Just wondering in case someone else has had the same situation as me.
I had this experience; I stopped taking the med immediately and my doc said that was the right thing to do. But I was on other meds, as needed, for anxiety so I just used those for a long time. Maybe you need an as-needed antianxiety med? I would call the doc's office and ask; tell your therapist that u were having a panic attack asa she spoke and that is why you didn't ask then...Good luck and God bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.